# SDR IPXA10561282

- Difficulty date: June 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 520 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO COMPARTMENT BS 520, STR 24L, LBL 38 FRAME GOUGED.  REPAIRED IAW ATS ER 10-3457 AND B757-5310-38878-A.
